# SDR FDEA200808263602

- Difficulty date: August 26, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,920 hours, 11,439 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 516A000002
- Part serial: K1142
- Condition: Failed
- Location: Slat Torque
- Part time: 3,783 hours, 2,190 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH LANDING GEAR DOWN AND FLAPS 20/20, F/O GOT UNRELIABLE AIRSPEED ON PFD FOLLOWED BY SLATS/FLAPS SYS 1 AND 2 FAULT O/H.  SLATS/FLAPS CYCLED PER QRH, THE LIGHT/FAULTS CLEARED CONFIGURED AGAIN THE SLATS   STUCK AT 15 DEGREES.  FOLLOWED QRH FOR SLATS STUCK LANDING.  ON FINAL AP FLAP HANDLE AT 40 DEGREES SLATS BROKE FREE AND WENT TO 30 DEGREES SLATS WITH 40 DEG FLAPS.  THE LANDING WAS UNEVENTFUL.  SLAT/FLAP RETRACT ON THE GND WAS NORMAL.  CKD SLAT 0 POSITION AND INDEX OF LT APPU, W/W IPPU AND FPPU, CHK OK.  REMOVED AND REPLACED RT APPU ALL AMM 27-81-19-4.  REMOVED AND REPLACED RT SLAT TORQUE LIMITER PER AMM 27-84-12-4 OPS CHK NORMAL PER AMM 27-84-00-5 OFF MFG 516A0000-02, SRL K1142, ON MFG 516A0000-03 SRL 00722.
